# SDR CALA0300148

- Difficulty date: March 27, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N18622
- Make and model: Boeing 737524
- Aircraft serial: 27526
- Aircraft time: 24,480 hours, 13,279 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cable
- Condition: Out Of Rig
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF FROM EWR.  APPROPRIATE CHECKLISTS WERE ACCOMPLISHED AND THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT MAIN GEAR AIR/GROUND SENSE TELEFLEX CABLE OUT OF ADJUSTMENT DURING MAIN GEAR SAFETY SENSOR CHECK.  THE TELEFLEX CABLE WAS ADJUSTED IAW MM 32-09-01 AND 27-62-51.  GROUND SPOILERS CHECKED GOOD.  ALL CONNECTIONS WERE LUBRICATED.  SYSTEM OPERATIONS CHECKS WERE GOOD.  GEAR RETRACTION WAS GOOD IAW MM 32-32-00.
